# SDR 2001FA0000365

- Difficulty date: August 13, 2001
- Submitted: September 28, 2001
- Operation: General aviation
- Aircraft: N181MD
- Make and model: Cessna 441
- Aircraft serial: 4410295
- System (JASC): 2730 · Elevator Control System
- Part: Screw
- Condition: Loose
- Location: Elevator Control
- Part time: 10,133 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EXCESS FRICTION IN PITCH, (ELEVATOR) CONTROL.  DISASSEMBLY OF CONTROL, REVEALED RETAINING SCREW HAD BACKED OUT OF NYLON SLIDE.  UNCONTAINED PARTS OCCASSIONALLY POSITIONED THEMSELVES THROUGH OUT NORMAL MOTION OF THE CONTROL SO AS TO CREATE EXCESS FRICTION.  (M)
